Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 409, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Sep 10, 2007, 11:03 AM CDT for Hood County, Johnson County, Tarrant County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2007, 11:03 AM CDT (16:03 UTC)
- Expired
- Sep 10, 2007, 2:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Hood County, TX, Johnson County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 19 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 485 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 101603
FFWFWD
TXC221-251-439-101900-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 AM CDT MON SEP 10 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN HOOD COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 200 PM CDT
* AT 1102 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR HURST...
TO BENBROOK...TO CRESSON AND GRANBURY. MOVEMENT WAS EAST AT
15 MPH.
RAINFALL AMOUNTS OF 2 INCHES PER HOUR ARE POSSIBLE WITH THESE
STORMS. AREAS FROM WEST FORT WORTH...TO CRESSON AND GRANBURY...WILL
EXPERIENCE THE HEAVIEST RAIN AND THE GREATEST FLOOD THREAT.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...
HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE
SUBJECT TO FLASH FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3235 9760 3227 9759 3242 9710 3294 9705
3284 9754 3256 9756 3255 9784 3230 9796
$$4 follow-up statements
000
WGUS74 KFWD 101636
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 AM CDT MON SEP 10 2007
TXC221-251-439-101900-
TARRANT TX-JOHNSON TX-HOOD TX-
1135 AM CDT MON SEP 10 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
EASTERN HOOD...NORTHERN JOHNSON AND TARRANT COUNTIES...
AT 1134 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
TO DETECT THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNING AREA.
THE HEAVIEST RAINFALL EXTENDE FROM EAST FORT WORTH TO
ARLINGTON...AND FROM BURLESON...TO LAKE PAT CLEBURNE...TO NORTH OF
GRANBURY. MOVEMENT WAS EAST AT 15 MPH.
RAINFALL IN EXCESS OF 2 INCHES PER HOUR IS POSSIBLE WITH THESE
STORMS. RUNOFF FROM THE HEAVY RAINFALL WILL CONTINUE THE FLOODING
THREAT FOR CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. REMEMBER...TURN AROUND...DONT DROWN.
LAT...LON 3235 9760 3227 9759 3242 9710 3294 9705
3284 9754 3256 9756 3255 9784 3230 9796
$$000
WGUS74 KFWD 101717
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1216 PM CDT MON SEP 10 2007
TXC221-251-439-101900-
TARRANT TX-JOHNSON TX-HOOD TX-
1216 PM CDT MON SEP 10 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
HOOD...NORTHERN JOHNSON AND TARRANT COUNTIES...
AT 1215 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR LIPAN...TO NORTHEAST OF
GRANBURY. SCATTERED HEAVY RAIN AREAS EXTENDED FROM NEAR
BURLESON...TO FORT WORTH AND GRAPEVINE. MOVEMENT WAS EAST AT 10 MPH.
RAINFALL AMOUNTS OF UP TO 1.5 INCHES PER HOUR ARE POSSIBLE...
ESPECIALLY IN NORTHERN HOOD COUNTY.
RUNOFF FROM THE RAINFALL WILL CONTINUE THE THREAT OF FLOODING OF
SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
REMEMBER...TURN AROUND...DONT DROWN.
LAT...LON 3235 9760 3242 9710 3294 9705 3284 9754
3256 9756 3255 9800 3230 9796
$$000
WGUS74 KFWD 101810
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
110 PM CDT MON SEP 10 2007
TXC221-251-439-101900-
TARRANT TX-JOHNSON TX-HOOD TX-
110 PM CDT MON SEP 10 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
HOOD...NORTHERN JOHNSON AND TARRANT COUNTIES...
...RAINFALL DECREASING OVER TARRANT AND JOHNSON COUNTIES...BUT FLOOD
THREAT CONTINUES...
AT 109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE VERY HEAVY RAIN FROM NEAR GRANBURY...TO NEAR LIPAN AND
TOLAR. LIGHT TO MODERATE RAIN COVERED MUCH OF TARRANT COUNTY...AND
FROM EAST OF BURLESON TO NEAR CRESSON.
ALTHOUGH THE HEAVY RAIN HAS DECREASED OVER TARRANT AND NORTHERN
JOHNSON COUNTIES...RUNOFF FROM THE EARLIER RAINFALL WILL CONTINUE
THE THREAT OF FLOODING. DITCHES...CREEKS...SECONDARY ROADS...AND LOW
LYING AREAS WILL BE MOST VULNERABLE TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. REMEMBER...TURN AROUND...DONT DROWN.
LAT...LON 3239 9760 3246 9710 3294 9705 3284 9754
3256 9756 3255 9800 3230 9796
$$000
WGUS74 KFWD 101854
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
153 PM CDT MON SEP 10 2007
TXC221-251-439-101903-
TARRANT TX-JOHNSON TX-HOOD TX-
153 PM CDT MON SEP 10 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 PM CDT FOR HOOD...
NORTHERN JOHNSON AND TARRANT COUNTIES...
THE HEAVY RAIN HAS DIMINISHED ACROSS THE WARNING AREA. HOWEVER...THE
THREAT FOR LINGERING RUNOFF AND PONDING OF WATER WILL CONTINUE...
ESPECIALLY IN HOOD AND NORTHEASTERN TARRANT COUNTIES. THE WARNING
WILL LIKELY BE REPLACED WITH A SMALL STREAM FLOOD ADVISORY IN THESE
AREAS.
LAT...LON 3239 9760 3246 9710 3294 9705 3284 9754
3256 9756 3255 9800 3230 9796
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 10:37 AM CDT, 26 minutes earlier.
Area forecast discussion, Sep 10, 10:37 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1037 AM CDT MON SEP 10 2007 .UPDATE... 1030 AM STATIONARY FRONT DRAPED ACROSS NORTH TEXAS THIS MORNING IS LOCATED NEAR A LINE FROM COMANCHE...TO MIDLOTHIAN...TO COOPER. SECONDARY FRONT LOCATED IN OKLAHOMA IS STILL PROGGED TO REACH THE RED RIVER IN THE EARLY AFTERNOON AND THEN PUSH THROUGH NORTH TEXAS THIS EVENING AND TONIGHT. MAIN ISSUE RIGHT NOW IS ONGOING HEAVY RAIN ACROSS MUCH OF THE NORTHWESTERN HALF OF NORTH TEXAS. RAINFALL RATES OF 1-2 INCHES PER HOUR ALONG WITH RAINFALL TOTALS OF 2-3 INCHES HAVE OCCURRED ON SEVERAL LOCATIONS...ESPECIALLY IN THE DFW METROPLEX WHERE STREET AND RIVER FLOODING IS OCCURRING. EXPECT THIS ACTIVITY TO CONTINUE FOR MUCH OF THE DAY. EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO FIRE THIS AFTERNOON BEGINNING ALONG THE RED RIVER WITH THE NEXT FRONT. MORE HEAVY RAIN CAN BE EXPECTED FOR THE REMAINDER OF THE DAY AND EVENING WITH PWATS WELL OVER 2 INCHES. FLASH FLOODING WILL CONTINUE TO BE AN ISSUE TODAY....ESPECIALLY ACROSS THE NORTHERN HALF OF THE CWA WHERE THE FLASH FLOOD WATCH IS IN EFFECT. HAVE UPDATED CURRENT FORECAST TO ADJUST POPS BASED ON CURRENT TRENDS AND TO RAISE POPS FOR THE AFTERNOON ACROSS MUCH OF NORTH TEXAS...ESPECIALLY THE NORTHERN TWO-THIRDS. HAVE ALSO ADJUSTED TEMPERATURES ALONG AND NORTH OF INTERSTATE 20 DOWN SEVERAL DEGREES AS TEMPERATURES ARE ALREADY RUNNING FAIRLY COOL /TEMPS IN THE LOWER TO MID 70S/ AS A RESULT OF THE RAIN AND THICK CLOUD COVER WILL PREVENT SIGNIFICANT WARM-UP THIS AFTERNOON. OTHERWISE...TWEAKED REMAINING GRIDS BASED ON CURRENT TRENDS. FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE NORTHERN HALF OF NORTH TEXAS THROUGH 4 PM. WILL UPDATE PRODUCT BEFORE 1 PM AND MAY HAVE TO EXPAND THE WATCH SLIGHTLY FARTHER SOUTH DEPENDING ON RADAR TRENDS AT THAT TIME. WILL CONTINUE TO EVALUATE THE SOUTHERN PORTIONS OF NORTH TEXAS FOR THIS AFTERNOONS PACKAGE. 82/JLD && .PREV DISCUSSION... /ISSUED 618 AM CDT MON SEP 10 2007/ AVIATION... 618 AM NOCTURNAL SHRA/TSRA MOVING SLOWLY...WITH CELLS SLIDING EAST 5 MPH. HAVE SMALL AREA SHRA/TSRA OVER DFW/DAL NOW...AND ANOTHER AREA IN PALO PINTO COUNTY MOVING EAST THAT WILL MAKE DFW AT 830 AM IF IT HOLDS TOGETHER. NOCTURNALS SHOULD DECREASE AFTER SUNRISE AS LLVL JET WEAKENS. BUT...AS FRONT MOVES DOWN THIS AFTERNOON EXPECT NEW SURFACE BASED DEVELOPMENT AIDED BY FRONTAL LIFT. TIMING IS TOUGH CALL...BUT MORNING STORMS LIKELY ENDING BY 9 AM...AND AFTERNOON STORMS BEGINNING 1 PM. WACO LIKELY GOING TO MISS THE MORNING STORMS...BUT SHOULD GET AFTERNOON/EVENING CONVECTION A COUPLE OF HOURS AFTER METROPLEX. 84 UPDATE... 605 AM WAS ON THE FENCE EARLIER...BUT GIVEN THE SLOWLY MOVING STORMS THAT HAVE ALREADY DEVELOPED...HAVE DECIDED TO GO ON AND ISSUE A FLASH FLOOD WATCH FOR THE NORTHERN HALF OF NORTH TEXAS. THE FLASH FLOOD WATCH IS IN EFFECT UNTIL 4 PM...GENERALLY ALONG AND NORTH OF AN EASTLAND...TO CLEBURNE...TO CANTON LINE. THE WATCH MAY NEED TO EXPANDED AND EXTENDED THIS AFTERNOON. #58 PREV DISCUSSION... /ISSUED 345 AM CDT MON SEP 10 2007/ DISCUSSION... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY MAINLY ACROSS THE NORTHERN HALF TO TWO THIRDS OF NORTH TEXAS. PRECIPITABLE WATER VALUE ACCORDING TO THE 10/00Z KFWD RAOB WAS 1.92 INCHES W WHICH IS OVER 150 PERCENT OF NORMAL. MODEL FORECAST PRECIPITABLE WATER VALUES REMAIN AROUND OR ABOVE 2 INCHES THROUGH TONIGHT. THE STORMS WILL ALSO BE SLOW MOVING...THUS WE WILL SEE SOME LOCALLY HEAVY RAIN. HAVE CONSIDERED ISSUING A FLASH FLOOD WATCH...AND BELIEVE THAT WE WILL PROBABLY ISSUE SOME FLASH FLOOD WARNINGS TODAY...BUT AM NOT SURE THAT COVERAGE OF FLASH FLOODING RAINS WILL BE ENOUGH TO WARRANT A FFA AT THIS TIME. WE WILL MENTION THE POTENTIAL OF FLASH FLOODING IN THE HAZARDOUS WEATHER OUTLOOK AND HAVE INCLUDED HEAVY RAIN THE ZONES. THE DAY SHIFT CAN RECONSIDER ISSUING ISSUING A FFA LATER TODAY. A STRONGER COLD FRONT WILL MOVE THROUGH NORTH TEXAS TONIGHT. WE WILL SEE RAIN CHANCES THEN DECREASE FROM NORTHWEST TO SOUTHEAST TUESDAY. AFTERWARD...THE NEXT CHANCE OF RAIN WILL BE FRIDAY AND SATURDAY AS ANOTHER FRONT MOVES INTO NORTH TEXAS. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 83 67 85 65 85 / 100 50 20 10 10 WACO, TX 92 70 87 65 87 / 50 70 30 10 10 PARIS, TX 81 67 83 63 86 / 80 60 20 10 10 DENTON, TX 83 67 85 63 86 / 100 40 10 10 10 MCKINNEY, TX 83 64 85 63 86 / 100 50 20 10 10 DALLAS, TX 84 68 85 65 85 / 100 50 20 10 10 TERRELL, TX 88 68 84 64 87 / 70 60 20 10 10 CORSICANA, TX 92 70 85 65 87 / 60 70 30 10 10 TEMPLE, TX 93 70 84 66 86 / 40 70 30 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>134. && 82/91
Hazardous weather outlook, Sep 10, 7:35 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 735 AM CDT MON SEP 10 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 735 AM CDT MON SEP 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... ...FLASH FLOOD WATCH UNTIL 4 PM ALONG AND NORTH OF AN EASTLAND... WAXAHACHIE...CANTON LINE... THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. HEAVY RAIN FROM SLOWLY MOVING STORMS WILL RESULT IN LOCALIZED FLOODING. CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH WILL ALSO ACCOMPANY SOME OF THESE STORMS. .DAYS TWO THROUGH SEVEN... THUNDERSTORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST DURING THE DAY TUESDAY. THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT...MAINLY FOR RAINFALL AND FLOODING REPORTS. 58
In the hours before
Local storm report, Sep 10, 6:25 AM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 AM CDT MON SEP 10 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 AM FLASH FLOOD 3 W BRIDGEPORT 33.21N 97.81W
09/10/2007 WISE TX LAW ENFORCEMENT
2 FEET OF WATER ON FM 1658 NORTH OF HIGHWAY 380Local storm report, Sep 10, 8:13 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 AM CDT MON SEP 10 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM FLASH FLOOD 2 NW DENTON 33.23N 97.16W
09/10/2007 DENTON TX LAW ENFORCEMENT
INTERSECTION OF N BONNIE BRAY AND W UNIVERSITY IS
CLOSED. OTHER INTERSECTIONS ARE CURRENTLY BEING CLOSED.Local storm report, Sep 10, 9:12 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
912 AM CDT MON SEP 10 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM FLASH FLOOD DALLAS 32.79N 96.77W
09/10/2007 DALLAS TX EMERGENCY MNGR
ROADS CLOSED IN DALLAS: GOODNIGHT AT SOUTHWELL, TANNER
AT X & Y STREETS, SILVAN AT IRVING, AND SEVERAL OTHERSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 4:18 AM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| Sep 10, 5:59 AM CDT | Flash Flood Watch | FWD | Collin, Cooke, Dallas, Delta, Denton, Eastland and 22 more | 10 hr |
| Sep 10, 6:20 AM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| Sep 10, 7:09 AM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| Sep 10, 7:24 AM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Sep 10, 7:59 AM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Sep 10, 8:15 AM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Sep 10, 8:41 AM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| Sep 10, 8:42 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Sep 10, 9:25 AM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| Sep 10, 9:37 AM CDT | Flash Flood Warning | FWD | Parker | 3 hr |
| Sep 10, 10:16 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Sep 10, 10:41 AM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Sep 10, 11:10 AM CDT | River Flood Warning | FWD | Dallas | 9 hr |
| Sep 10, 11:10 AM CDT | River Flood Warning | FWD | Dallas | 46 hr |
| Sep 10, 4:36 PM CDT | Special Weather Statement | FWD | Limestone | 24 min |
| Sep 10, 5:15 PM CDT | Special Weather Statement | FWD | Limestone | 30 min |
| Sep 10, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 63 min |
| Sep 10, 6:39 PM CDT | Special Weather Statement | FWD | Freestone | 36 min |
| Sep 10, 6:53 PM CDT | Flash Flood Warning | FWD | Freestone | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.